# SDR NSVA2011150

- Difficulty date: July 1, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N352CJ
- Make and model: Saab 340B
- Aircraft serial: 352
- Aircraft time: 35,189 hours, 40,985 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 23080031
- Part serial: 6370
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT DC GEN LIGHT ILLUMINATED JUST AFTER CLIMB TO FL135.  NO EMERGENCY DECLARED.  FLIGHT RETURNED TO IAH.  REPLACED RIGHT DC GENERATOR.
